Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Does cialis cause excess sweating ?

my husband sweats a lot with no reason, but takes cialis every now and then. Today he sweated more than usual but the only thing new is that he took cialis earlier.
Asked On : Tue, 12 Apr 2011
Answers:  1 Views:  515
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
  User's Response
HI!

CIALIS CONTAINS TADALAFIL USED FOR ERECTILE DYSFUNCTIONS --- IT SHOULD NOT BE TAKEN WITHOUT PRIOR GUIDANCE OF A PHYSICIAN & THAT TOO IN PROPER DOSES AS IT HAS MANY SERIOUS SIDE EFFECTS LIKE IT CAN PRECIPITATE A HEART ATTACK & ANGINA PAIN WHICH CAN THEN BE ACCOMPANIED D BY SWEATS



HOWEVER OTHER CAUSES OF SWEATING LIKE ANXIETY & HYPERTHYROIDISM SHOULD BE RULED OUT BY A PHYSICIAN
Answered: Sat, 25 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor